標題: FINDING A COMPLETE MATCHING WITH THE MAXIMUM PRODUCT ON WEIGHTED BIPARTITE GRAPHS
作者: TSENG, FSC
YANG, WP
CHEN, ALP
資訊工程學系
Department of Computer Science
公開日期: 1-三月-1993
摘要: The traditional bipartite weighted matching problem is to maximize the largest possible sum of weights. In this paper, we define a bipartite matching problem which maximizes the largest possible product of weights and develop an algorithm to solve it. Although this problem corresponds to a non-linear program, we show this problem can be easily solved by modifying the Hungarian method. Finally, we present an application of this problem.
URI: http://hdl.handle.net/11536/3101
ISSN: 0898-1221
期刊: COMPUTERS & MATHEMATICS WITH APPLICATIONS
Volume: 25
Issue: 5
起始頁: 65
結束頁: 71
顯示於類別:期刊論文


文件中的檔案:

  1. A1993KJ86700007.pdf